MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PHILIPS BIS MODULE; FULL-MONTAGE STANDARD ELECTROENCEPHALOGRAPH

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PHILIPS BIS MODULE; FULL-MONTAGE STANDARD ELECTROENCEPHALOGRAPH
Model Number 862293
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer biomed who stated when testing the bis engine, the signal quality indes (sqi) value is low, stays at 0.The biomed also stated that they have checked the patient and module interface cables, and still having the same problem.The sensor impedance was also checked and they are ok.The rse determined that the device would need to be replaced.The customer was provided a quote for a replacement device, waiting customer response to the quote.A follow up report will be submitted once the investigation is complete.Reporting institution phone#: (b)(6).
 
Event or Problem Description
It was reported that the signal quality indes (sqi) value is low, stays at 0.The device was not in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
The customer was provided a quote for a replacement device but has not responded to the quote and the quote has expired.It is unknown how the issue was resolved for the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
PHILIPS BIS MODULE
Common Device Name
FULL-MONTAGE STANDARD ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24037179
Report Number9610816-2026-100064
Device Sequence Number10498400
Product Code GWQ
UDI-Device Identifier00884838021105
UDI-Public(01)00884838021105
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K003038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number862293
Device Catalogue NumberM1034A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/17/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown